# SDR SWAA031433

- Difficulty date: June 29, 2003
- Submitted: July 15, 2003
- Operation: Air carrier
- Aircraft: 087SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22903
- Aircraft time: 65,790 hours, 71,860 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND AFT PRESS BULKHEAD CORRODED AT BS 1016, LBL 3.  REPAIRED BULKHEAD PER SRM.
